PhilSci Archive

Items where Author is "Verdejo, Víctor M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Published Article or Volume

Verdejo, Víctor M. (2020) Norms for pure desire. THEORIA. An International Journal for Theory, History and Foundations of Science, 35 (1). pp. 95-112. ISSN 2171-679X

Verdejo, Víctor M. (2013) The Rationalist Reply to Fodor's Analyticity and Circularity Challenge. THEORIA. An International Journal for Theory, History and Foundations of Science, 28 (1). pp. 7-25. ISSN 2171-679X

Verdejo, Víctor M. (2009) Why Rationalist Compositionality Won't Go Away (Either). THEORIA. An International Journal for Theory, History and Foundations of Science, 24 (1). pp. 29-47. ISSN 2171-679X

This list was generated on Wed Jul 8 05:11:17 2020 EDT.